The distribution of prime ideals of imaginary quadratic fields. / Harman, Glyn; Kemal-Hilmi, A.Kumchev; Nodes, P.Lewis.

In: Transactions of the American Mathematical Society, Vol. 356, 2004, p. 599-620.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)599-620
Number of pages22
JournalTransactions of the American Mathematical Society
Publication statusPublished - 2004
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1331562